MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE
Model Number 400174
Medical Device Problem Codes Defective Component (2292); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd® plastic nrfit¿ syringe was with or without luerlock.The following information was provided by the initial reporter, translated from dutch to english: we have found that for item number 400174 with lot number 1041220, there are products with and without luerlock.
 
Additional Manufacturer Narrative
Investigation summary: eighty-three samples and five photos were provided to our quality team for investigation.Through visual inspection, it was observed that nineteen sample had 10ml luer lock standard barrel instead of 10ml nrfit lock barrel.Potential root cause for the mixed product defect is associated with inadequate line clearance on the marking machinery.A corrective action project was opened to further investigate these defect.Manufacturing personnel will be notified of this incident and additional training will be provided.A device history record review was completed for provided lot number 1041220.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Based on the investigation with the samples analysis the symptom reported is confirmed.
 
Event or Problem Description
It was reported that the bd® plastic nrfit¿ syringe was with or without luerlock.The following information was provided by the initial reporter, translated from dutch to english: we have found that for item number 400174 with lot number 1041220 there are products with and without luerlock.
 
Additional Manufacturer Narrative
(b)(4) follow up report #2 for correction.The event/product problem was incorrect in the initial mdr.Correct event/product problem is mixed product / lots.Annex a code was incorrect in the initial mdr.Annex a code should be a2101 - device markings / labeling problem.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD® PLASTIC NRFIT¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15395696
Report Number1213809-2022-00552
Device Sequence Number20383052
Product Code QEH
UDI-Device Identifier00382904001742
UDI-Public(01)00382904001742(11)211111(17)260430(10)1041220
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number400174
Device Catalogue Number400174
Device Lot Number1041220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer10/12/2022
11/13/2024
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/28/2022
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown